Alert archive / Pennsylvania / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Feb 25, 2016, 9:14 PM EST for Monroe County, Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2016, 9:14 PM EST (02:14 UTC)
- Expired
- Feb 25, 2016, 10:15 PM EST
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
County Monroe County, PA
The radar
The Binghamton radar (KBGM), 127 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
081
WWUS81 KPHI 260214
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 PM EST THU FEB 25 2016
PAZ054-055-260315-
CARBON-MONROE-
914 PM EST THU FEB 25 2016
...A DANGEROUS SNOW SQUALL WILL AFFECT MONROE AND NORTHEASTERN CARBON
COUNTIES...
* UNTIL 1015 PM EST.
* AT 912 PM EST...A DANGEROUS SNOW SQUALL WAS OVER POCONO PINES...OR
NEAR MOUNT POCONO...MOVING SOUTHEAST AT 35 MPH.
THIS DANGEROUS SQUALL WILL BE NEAR...
MOUNT POCONO AND SUN VALLEY AROUND 920 PM EST.
SCOTRUN...MCMICHAEL AND PARADISE VALLEY AROUND 925 PM EST.
REEDERS...TANNERSVILLE...BRODHEADSVILLE AND HERNYVILLE AROUND 930
PM EST.
ANALOMINK AROUND 935 PM EST.
EAST STROUDSBURG AROUND 940 PM EST.
OTHER LOCATIONS IMPACTED BY THIS DANGEROUS SQUALL INCLUDE
BARTONSVILLE...MERWINSBURG...CRESCO...MARSHALLS CREEK...EFFORT...
ARLINGTON HEIGHTS...FIDDLETOWN...TRACHSVILLE AND STROUDSBURG.
VISIBILITIES WILL DROP QUICKLY TO LESS THAN A QUARTER OF A MILE IN
THIS DANGEROUS SQUALL.
A QUICK HALF INCH OF SNOW ACCUMULATION IS POSSIBLE IN THE HIGHER
TERRAIN OF THE POCONOS.
CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS. BE
PREPARED FOR SNOW OR ICE COVERED ROADS. SLOW DOWN AND ALLOW EXTRA
TIME WHEN TRAVELING.
LAT...LON 4108 7501 4083 7551 4105 7577 4108 7577
4110 7575 4113 7569 4112 7565 4113 7563
4123 7554 4122 7551 4123 7549
TIME...MOT...LOC 0212Z 310DEG 29KT 4110 7547
$$
SFJ
&&
THIS INCLUDES PA VMS BOARD LOCATIONS
DMS-50...DMS-51...DMS-49...DMS-48...CMS-29...AND CMS-21.What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Feb 25, 6:28 PM EST, 2 hours 46 minutes earlier.
Area forecast discussion, Feb 25, 6:28 PM EST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 628 PM EST THU FEB 25 2016 .SYNOPSIS... AN INTENSE STORM WILL MOVE THROUGH THE CANADIAN MARITIMES TONIGHT. HIGH PRESSURE WILL ARRIVE LATE FRIDAY BEFORE SHIFTING TO OUR SOUTH SATURDAY. A COLD FRONT THEN MOVES THROUGH ON MONDAY, WITH WEAK HIGH PRESSURE TO FOLLOW FOR TUESDAY INTO WEDNESDAY. ANOTHER STORM SYSTEM APPROACHES THE REGION ON THURSDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... STRONG LOW PRESSURE WAS LOCATED OVER NORTHERN NEW ENGLAND AND SOUTHERN QUEBEC THIS AFTERNOON. THE LOW WILL PROGRESS NORTHEASTWARD AND IT IS EXPECTED TO APPROACH LABRADOR TOWARD DAYBREAK. THE CIRCULATION AROUND THE LOW IS EXPECTED TO MAINTAIN A BRISK WESTERLY WIND IN OUR REGION FOR TONIGHT. SUSTAINED SPEEDS ARE ANTICIPATED TO FAVOR THE 10 TO 20 MPH RANGE WITH GUSTS AROUND 25 MPH. AN AREA OF LIGHT RAIN SHOWERS CONTINUED TO EXPAND INTO OUR REGION FROM THE WEST AT MID AFTERNOON. THE SHOWERS ARE FORECAST TO LIFT GRADUALLY TO THE NORTHEAST THIS EVENING. SOME LIGHT SNOW SHOWERS MAY LINGER IN THE ELEVATED TERRAIN UP NORTH INTO TONIGHT. HOWEVER, LITTLE ACCUMULATION IS EXPECTED. THE SKY OVER OUR FORECAST AREA IS EXPECTED TO REMAIN MOSTLY CLOUDY FOR MUCH OF THE NIGHT. HOWEVER, SOME DRY AIR ADVECTING OVERHEAD SHOULD BEGIN TO ERODE THE CLOUDS TOWARD MORNING. MINIMUM TEMPERATURES SHOULD BE MOSTLY IN THE UPPER 20S AND LOWER 30S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... THE STRONG LOW IS EXPECTED TO CONTINUE MOVING FARTHER AWAY TO OUR NORTHEAST ON FRIDAY AS HIGH PRESSURE BEGINS TO BUILD IN FROM THE WEST AND SOUTHWEST. FRIDAY SHOULD BE ANOTHER BRISK DAY WITH A WEST NORTHWEST WIND AROUND 15 TO 20 MPH. WE ARE ANTICIPATING A MOSTLY SUNNY SKY WITH MAXIMUM TEMPERATURES MOSTLY IN THE 30S AND LOWER 40S. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... SYNOPTIC PATTERN CONTINUES WITH TROUGH OVER THE EASTERN UNITED STATES. SEVERAL STORMS IMPACT THE REGION IN THIS TIME PERIOD, BUT AFTER AN INITIALLY COLD START, MORE MODERATE TEMPERATURES PREVAIL FOR THE SUNDAY THROUGH THURSDAY TIME FRAME. COLDER THAN NORMAL TEMPERATURES FOR THE FRIDAY NIGHT THROUGH SATURDAY TIME PERIOD AS COLDER AIR DRAWN SOUTHWARD BY THE RECENT STRONG STORM CONTINUE OVER THE REGION. WARM AIR ADVECTION SETS UP FOR SUNDAY WITH A SIGNIFICANT RISE IN TEMPERATURES. A COLD FRONTAL BOUNDARY PASSES THROUGH THE REGION ON MONDAY. THIS FRONT IS EXPECTED TO BE MAINLY DRY WITH ONLY MINOR COOLING AFTER ITS PASSAGE. HIGH PRESSURE IS MAIN WEATHER STORY FOR TUESDAY. NEXT POTENTIAL STORM SYSTEM STARTS TO IMPACT THE REGION ON WEDNESDAY WITH INCREASING CLOUDINESS. PRECIPITATION CHANCES INCREASE ON THURSDAY AS THE STORM SYSTEM DRAWS CLOSER. FORECAST IS BASED ON MORE INLAND TRACK OF STORM, SO RAIN IS PRIMARY PRECIPITATION TYPE. SUPERBLEND GUIDANCE WAS USED PRIMARILY FOR FRIDAY NIGHT INTO SATURDAY NIGHT, AND THEN WPC LONG RANGE GUIDANCE FOR SUNDAY INTO NEXT THURSDAY. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. COVERAGE OF SHOWERS IS DIMINISHING, SO DO NOT HAVE ANY MENTION IN THE LATEST TAFS. HOWEVER, A LINGERING CLOUD DECK AROUND 2500 FT AGL COULD AFFECT KPHL, KPNE, KTTN, KABE, AND KRDG THROUGH EARLY THIS EVENING. AFTER THAT, VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. A DECK OF STRATOCUMULUS WITH BASES AT OR ABOVE 4000 FEET SHOULD REMAIN OVERHEAD UNTIL AROUND 0800Z TO 1000Z THEN THE SKY COVER IS FORECAST TO BECOME SCATTERED FOR FRIDAY. A WEST WIND AROUND 12 TO 16 KNOTS IS EXPECTED TONIGHT WITH GUSTS INTO THE 20S. THE WIND IS ANTICIPATED TO VEER TOWARD THE NORTHWEST FOR FRIDAY AT SIMILAR SPEEDS. OUTLOOK... SATURDAY...VFR. WEST-NORTHWEST WINDS 10-15 KNOTS, BECOMING SOUTHWEST. SUNDAY...VFR. SOUTHWEST WINDS 10-15 KNOTS. MONDAY...VFR. LOCAL MVFR POSSIBLE AS A COLD FRONT ARRIVES. SOUTHWEST WINDS 10-20 KNOTS, BECOMING NORTHWEST. TUESDAY...VFR. && .MARINE... A GALE WARNING REMAINS IN EFFECT FOR TONIGHT AND FRIDAY FOR OUR OCEAN WATERS AND FOR DELAWARE BAY. THERE WAS A LULL IN THE GALE FORCE GUSTS TODAY. HOWEVER, STRONG LOW PRESSURE PULLING AWAY TO OUR NORTHEAST SHOULD CAUSE WIND GUSTS TO INCREASE BACK TO AROUND 35 KNOTS FOR A TIME FROM TONIGHT INTO FRIDAY. OUTLOOK... FRIDAY NIGHT...SCA CONDITIONS EXPECTED. SATURDAY AND SATURDAY NIGHT...SUB-SCA CONDITIONS IN QUIET WEATHER. SUNDAY INTO MONDAY...SOUTHWEST WINDS INCREASE AHEAD OF A COLD FRONT. SCA CONDITIONS LIKELY THROUGH THIS TIME PERIOD. GALE FORCE GUSTS TO 35 KNOTS POSSIBLE SUNDAY NIGHT. MONDAY NIGHT INTO TUESDAY...SUB-SCA CONDITIONS. && .HYDROLOGY... URBAN / STREET FLOODING HAS ABATED. IN ADDITION, CREEKS AND STREAMS HAVE RECEDED BACK INTO THEIR BANKS...WITH JUST A FEW EXCEPTIONS, AND WARNINGS CONTINUE FOR THOSE LOCATIONS. ANY ADDITIONAL SHOWER ACTIVITY THROUGH THE EVENING HOURS WILL HAVE LITTLE OR NO EFFECT ON WATER LEVELS THROUGHOUT THE AREA. DRY WEATHER IN THE NEAR-TERM WILL ALLOW WATER LEVELS TO CONTINUE FALLING THROUGH THE WEEKEND. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...GALE WARNING UNTIL 6 PM EST FRIDAY FOR ANZ430-431-450>455. && SYNOPSIS...SZATKOWSKI NEAR TERM...FRANCK/IOVINO SHORT TERM...IOVINO LONG TERM...SZATKOWSKI AVIATION...SZATKOWSKI/IOVINO/JOHNSON MARINE...SZATKOWSKI/IOVINO HYDROLOGY...
Hazardous weather outlook, Feb 25, 3:40 PM EST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 PM EST THU FEB 25 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>024-026-027- PAZ054-055-060>062-070-071-101>106-262045- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 340 PM EST THU FEB 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. CREEKS AND RIVERS ARE RUNNING HIGH DUE TO YESTERDAY'S HEAVY RAIN, WITH SEVERAL FLOOD WARNINGS AND ADVISORIES IN EFFECT ACROSS PORTIONS OF THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-262045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 340 PM EST THU FEB 25 2016 ...GALE WARNING IN EFFECT UNTIL 6 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SZATKOWSKI
In the hours before
Local storm report, Feb 25, 3:38 PM EST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EST THU FEB 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM MARINE TSTM WIND LEWES 38.78N 75.15W
02/24/2016 M40 MPH SUSSEX DE WEATHER FLOW
0540 PM MARINE TSTM WIND BRANDYWINE SHOAL NOS 38.99N 75.11W
02/24/2016 M45 MPH ANZ431 DE NOS PLATFORM
0544 PM TSTM WND GST SUSSEX COUNTY AIRPORT 38.69N 75.36W
02/24/2016 M59 MPH SUSSEX DE ASOS
0544 PM TSTM WND DMG GEORGETOWN 38.69N 75.39W
02/24/2016 SUSSEX DE 911 CALL CENTER
TREES AND WIRES DOWN...TIME BASED ON WIND GUST
OBSERVATIONS.
0615 PM TSTM WND DMG BRIDGETON 39.43N 75.23W
02/24/2016 CUMBERLAND NJ 911 CALL CENTER
TREES AND WIRES BLOWN DOWN
0620 PM TSTM WND DMG VINELAND 39.46N 75.00W
02/24/2016 CUMBERLAND NJ SOCIAL MEDIA
TREE INTO A PRESCHOOL ON STEWART STREET... WIRES DOWN
ON MAYS LANDING AND PANTHER ROAD.
0650 PM TSTM WND DMG MOUNT LAUREL 39.93N 74.89W
02/24/2016 BURLINGTON NJ UTILITY COMPANY
A FEW TREES AND WIRES DOWN THROUGHOUT COUNTY WITH POWER
OUTAGES
0742 PM TSTM WND GST 2 S ELVERSON 40.13N 75.83W
02/24/2016 M63 MPH CHESTER PA TRAINED SPOTTER
0747 PM TSTM WND GST READING REGIONAL AIRPOR 40.38N 75.97W
02/24/2016 M52 MPH BERKS PA ASOS
0815 PM NON-TSTM WND DMG WEST NORRITON 40.13N 75.38W
02/24/2016 MONTGOMERY PA FIRE DEPT/RESCUE
TREES DOWN.
0850 PM HEAVY RAIN GILBERTSVILLE 40.32N 75.61W
02/24/2016 M2.06 INCH MONTGOMERY PA TRAINED SPOTTER
0852 PM TSTM WND DMG FRANKLIN TWP 39.77N 75.83W
02/24/2016 CHESTER PA PUBLIC
DOWNED PINE TREE PULLED DOWN ELECTRIC POLS ALONG
STRICKERSVILLE ROAD. A TREE FALLING ONTO A CAR CAUSING
MINOR DAMAGE WAS ALSO REPORTED.
0900 PM NON-TSTM WND DMG OLD BRIDGE 40.41N 74.37W
02/24/2016 MIDDLESEX NJ TRAINED SPOTTER
TREES AND WIRES DOWN... POWER OUTAGES
0900 PM TSTM WND GST BLACKBIRD 39.37N 75.66W
02/24/2016 M50 MPH NEW CASTLE DE DEOS
0909 PM HEAVY RAIN NEW LONDON 39.78N 75.88W
02/24/2016 M1.67 INCH CHESTER PA PUBLIC
0922 PM HEAVY RAIN GILBERTSVILLE 40.32N 75.61W
02/24/2016 M1.55 INCH MONTGOMERY PA TRAINED SPOTTER
FELL WITHIN THE LAST HOUR.
0930 PM TSTM WND DMG FELTON 39.01N 75.58W
02/24/2016 KENT DE 911 CALL CENTER
TREES DOWN ON WIRES. TIME ESTIMATED FROM RADAR
0930 PM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
02/24/2016 M40 MPH ANZ430 NJ NOS PLATFORM
0932 PM TSTM WND DMG WYNNEFIELD 39.99N 75.24W
02/24/2016 PHILADELPHIA PA BROADCAST MEDIA
LARGE TREE ONTO A HOUSE ON NORTH WANAMAKER STREET NEAR
WOODCREST AVENUE.
0934 PM TSTM WND GST PHILADELPHIA INTL AIRPO 39.89N 75.25W
02/24/2016 M47 MPH PHILADELPHIA PA ASOS
0941 PM FLOOD MERTZTOWN 40.51N 75.67W
02/24/2016 BERKS PA FIRE DEPT/RESCUE
WATER RESCUES IN PROGRESS WITH THREE FEET OF WATER ON
STATE STREET.
0945 PM TSTM WND DMG CHELTENHAM 40.06N 75.09W
02/24/2016 MONTGOMERY PA BROADCAST MEDIA
LARGE TREE TOPPLED INTO THE ROOF OF A HOME ALONG THE
8200 BLOCK OF NEW 2ND STREET.
0950 PM TSTM WND DMG PENNSAUKEN 39.96N 75.06W
02/24/2016 CAMDEN NJ 911 CALL CENTER
TREES AND WIRES DOWN...TIME ESTIMATED FROM RADAR
0950 PM TSTM WND DMG CHERRY HILL 39.93N 75.03W
02/24/2016 CAMDEN NJ 911 CALL CENTER
TREES AND WIRES DOWN...TIME ESTIMATED FROM RADAR
1010 PM TSTM WND GST EAST AMWELL TWP 40.45N 74.81W
02/24/2016 E60 MPH HUNTERDON NJ TRAINED SPOTTER
ALONG WITH PEA SIZED HAIL
1010 PM TSTM WND GST STEWARTSVILLE 40.69N 75.11W
02/24/2016 M46 MPH WARREN NJ TRAINED SPOTTER
1015 PM NON-TSTM WND GST 1 W BERKELEY TWP 39.93N 74.29W
02/24/2016 M59 MPH OCEAN NJ AWOS
1025 PM FLASH FLOOD BETHLEHEM CITY 40.63N 75.36W
02/24/2016 NORTHAMPTON PA 911 CALL CENTER
MAJOR FLOODING ON SEVERAL ROADWAYS. ROUTE 378
SOUTHBOUND IS CLOSED FROM 3RD AVENUE TO 8TH AVENUE DUE
TO STRANDED VEHICLES.
1027 PM FLASH FLOOD BUSHKILL TWP 40.79N 75.34W
02/24/2016 NORTHAMPTON PA FIRE DEPT/RESCUE
WATER QUICKLY RISING AND FLOWING OVER SEVERAL ROADWAYS.
1044 PM TSTM WND DMG MILLTOWN 40.45N 74.43W
02/24/2016 MIDDLESEX NJ SOCIAL MEDIA
POLE AND NUMEROUS TREES DOWN.
1045 PM TSTM WND GST WANTAGE 41.24N 74.55W
02/24/2016 M55 MPH SUSSEX NJ NJWXNET
1046 PM FLASH FLOOD PHILADELPHIA 39.95N 75.16W
02/24/2016 PHILADELPHIA PA TRAINED SPOTTER
FRANKFORD CREEK ROSE 5 FT TO 7.56 FT WITHIN 45 MIN
1052 PM MARINE TSTM WIND CAPE MAY 38.94N 74.90W
02/24/2016 M51 MPH CAPE MAY NJ WEATHER FLOW
1054 PM TSTM WND GST NE PHILADELPHIA AIRPORT 40.08N 75.01W
02/24/2016 M47 MPH PHILADELPHIA PA ASOS
1056 PM TSTM WND GST ATLANTIC CITY INTL AIRP 39.46N 74.58W
02/24/2016 M54 MPH ATLANTIC NJ ASOS
1100 PM MARINE TSTM WIND SEASIDE HEIGHTS 39.94N 74.08W
02/24/2016 M48 MPH OCEAN NJ WEATHER FLOW
1112 PM HEAVY RAIN FORKS TWP 40.73N 75.22W
02/24/2016 M2.51 INCH NORTHAMPTON PA TRAINED SPOTTER
1115 PM TSTM WND DMG PRINCETON 40.35N 74.66W
02/24/2016 MERCER NJ 911 CALL CENTER
WIRES AND TREES DOWN...TIME ESTIMATED FROM RADAR
1129 PM TSTM WND DMG ASBURY PARK 40.22N 74.01W
02/24/2016 MONMOUTH NJ BROADCAST MEDIA
WIND DAMAGE TO MULTIPLE TRANSFORMERS IN ASBURY PARK
1130 PM MARINE TSTM WIND SANDY HOOK NOS BUOY 40.47N 74.01W
02/24/2016 M47 MPH ANZ338 NJ NOS PLATFORM
1130 PM FLASH FLOOD REAVILLE 40.48N 74.82W
02/24/2016 HUNTERDON NJ TRAINED SPOTTER
NESHANIC CREEK ROSE ABOVE FLOOD STAGE. THE WATER LEVEL
ROSE OVER A FOOT IN ONE HOUR
1130 PM MARINE TSTM WIND SANDY HOOK 40.44N 73.99W
02/24/2016 M59 MPH MONMOUTH NJ WEATHER FLOW
1130 PM MARINE TSTM WIND 1 WSW SHIP BOTTOM 39.64N 74.21W
02/24/2016 M67 MPH ANZ451 NJ WEATHER FLOW
1135 PM TSTM WND GST MONMOUTH EXEC AIRPORT 40.19N 74.12W
02/24/2016 M50 MPH MONMOUTH NJ ASOS
1147 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
02/24/2016 M47 MPH OCEAN NJ WEATHER FLOW
1212 AM HEAVY RAIN WILLIAMS TWP 40.63N 75.23W
02/25/2016 M2.17 INCH NORTHAMPTON PA TRAINED SPOTTER
1235 AM MARINE TSTM WIND KITE ISLAND 39.79N 74.17W
02/25/2016 M50 MPH ANZ451 NJ WEATHER FLOW
0132 AM FLASH FLOOD BELLMAWR 39.87N 75.09W
02/25/2016 CAMDEN NJ EMERGENCY MNGR
SOUTH BOUND 295 CLOSED AT MILE MARKER 27 DUE TO
FLOODING
&&
EVENT NUMBER PHI1600739 PHI1600720 PHI1600700 PHI1600704 PHI1600701
PHI1600702 PHI1600705 PHI1600703 PHI1600709 PHI1600706 PHI1600721
PHI1600748 PHI1600707 PHI1600737 PHI1600723 PHI1600722 PHI1600729
PHI1600730 PHI1600712 PHI1600724 PHI1600708 PHI1600738 PHI1600731
PHI1600732 PHI1600710 PHI1600711 PHI1600726 PHI1600713 PHI1600719
PHI1600714 PHI1600718 PHI1600715 PHI1600745 PHI1600716 PHI1600725
PHI1600743 PHI1600718 PHI1600733 PHI1600747 PHI1600734 PHI1600735
PHI1600744 PHI1600746 PHI1600728 PHI1600740 PHI1600727 PHI1600742
PHI1600736
MEOLASpecial weather statement, Feb 25, 9:14 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 PM EST THU FEB 25 2016
PAZ054-055-260315-
CARBON-MONROE-
914 PM EST THU FEB 25 2016
...A DANGEROUS SNOW SQUALL WILL AFFECT MONROE AND NORTHEASTERN CARBON
COUNTIES...
* UNTIL 1015 PM EST.
* AT 912 PM EST...A DANGEROUS SNOW SQUALL WAS OVER POCONO PINES...OR
NEAR MOUNT POCONO...MOVING SOUTHEAST AT 35 MPH.
THIS DANGEROUS SQUALL WILL BE NEAR...
MOUNT POCONO AND SUN VALLEY AROUND 920 PM EST.
SCOTRUN...MCMICHAEL AND PARADISE VALLEY AROUND 925 PM EST.
REEDERS...TANNERSVILLE...BRODHEADSVILLE AND HERNYVILLE AROUND 930
PM EST.
ANALOMINK AROUND 935 PM EST.
EAST STROUDSBURG AROUND 940 PM EST.
OTHER LOCATIONS IMPACTED BY THIS DANGEROUS SQUALL INCLUDE
BARTONSVILLE...MERWINSBURG...CRESCO...MARSHALLS CREEK...EFFORT...
ARLINGTON HEIGHTS...FIDDLETOWN...TRACHSVILLE AND STROUDSBURG.
VISIBILITIES WILL DROP QUICKLY TO LESS THAN A QUARTER OF A MILE IN
THIS DANGEROUS SQUALL.
A QUICK HALF INCH OF SNOW ACCUMULATION IS POSSIBLE IN THE HIGHER
TERRAIN OF THE POCONOS.
CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS. BE
PREPARED FOR SNOW OR ICE COVERED ROADS. SLOW DOWN AND ALLOW EXTRA
TIME WHEN TRAVELING.
LAT...LON 4108 7501 4083 7551 4105 7577 4108 7577
4110 7575 4113 7569 4112 7565 4113 7563
4123 7554 4122 7551 4123 7549
TIME...MOT...LOC 0212Z 310DEG 29KT 4110 7547
SFJ
&&
THIS INCLUDES PA VMS BOARD LOCATIONS
DMS-50...DMS-51...DMS-49...DMS-48...CMS-29...AND CMS-21.The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 7:55 AM EST | River Flood Warning | PHI | Essex, Morris, Passaic | 41 hr |
| Feb 26, 12:28 PM EST | Small Craft Advisory | PHI | 9 hr |
Nearby
Special Weather Statements in Pennsylvania, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.